Alert archive / Michigan / River Flood Warnings in 2013

River Flood Warning 2, NWS Gaylord, MI

March 11, 2013Arenac County, Michigan

NWS Gaylord, MI issued this river flood warning at Mar 11, 2013, 9:25 PM EDT for Arenac County, Michigan. It took effect at Mar 12, 2013, 1:12 AM EDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2013, 9:25 PM EDT (01:25 UTC)
In effect from
Mar 12, 2013, 1:12 AM EDT
Expired
Mar 13, 2013, 2:48 AM EDT
In force
26 hr
Issued by
NWS Gaylord, MI
Flood severity
Minor

County Arenac County, MI

The radar

The NCL Michigan radar (KAPX), 123 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rifle River near Sterling (STRM4).

Action stage
5 ft
Minor stage
6 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04142000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

630 
WGUS43 KAPX 120125
FLWAPX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
925 PM EDT MON MAR 11 2013

...THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MICHIGAN...

  RIFLE RIVER NEAR STERLING AFFECTING ARENAC COUNTY

.THE RAIN OF THE PAST 24 HOURS...COUPLED WITH THE MELTING SNOW HAS 
PRODUCED RUN OFF INTO THE RIFLE RIVER. THIS WILL CAUSE MINOR FLOODING 
NEAR STERLING.  

SAFETY MESSAGE...

PERSONS IN THE WARNED AREAS SHOULD TAKE STEPS TO PROTECT PROPERTY 
FROM RISING WATER LEVELS. IF FLOODING IS OBSERVED...MOVE QUICKLY TO 
HIGHER GROUND.

THE NATIONAL WEATHER SERVICE IN GAYLORD WILL ISSUE ANOTHER STATEMENT 
ON THIS DEVELOPING SITUATION...INSERT TIME HERE!!...AS NEW 
INFORMATION BECOMES AVAILABLE.

&&

MIC011-121325-
/O.NEW.KAPX.FL.W.0002.130312T0512Z-130313T0000Z/
/STRM4.1.ER.130312T0512Z.130312T1200Z.130312T1800Z.NO/
925 PM EDT MON MAR 11 2013

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A 

* FLOOD WARNING FOR 
  THE RIFLE RIVER NEAR STERLING.
* FROM LATE TONIGHT TO TUESDAY EVENING....
* AT  8:30 PM MONDAY THE STAGE WAS 5.4 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 6.2 FEET BY TOMORROW MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON.
* IMPACT...AT 6.0 FEET...HIGH WATER BEGINS TO IMPACT CANOE LIVERY AT 
  RIVER VIEW CAMPGROUND.

 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       TUE     WED     THU

RIFLE RIVER
  STERLING           6    5.4  MON 08 PM       5.3     4.1     3.2



$$
3 follow-up statements
739 
WGUS83 KAPX 120902
FLSAPX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
502 AM EDT TUE MAR 12 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MICHIGAN...

  RIFLE RIVER NEAR STERLING AFFECTING ARENAC COUNTY

.RECENT RAINFALL AND SNOWMELT HAS RESULTED IN WATER LEVEL RISES ON
THE RIFLE RIVER NEAR STERLING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

STAY TUNED TO NOAA WEATHER RADIO...OR LOCAL MEDIA OUTLETS...FOR THE 
LATEST INFORMATION CONCERNING THIS FLOODING SITUATION.

THE NATIONAL WEATHER SERVICE IN GAYLORD WILL ISSUE ANOTHER STATEMENT 
ON THIS DEVELOPING SITUATION...AS NEW INFORMATION BECOMES AVAILABLE.

&&

MIC011-122102-
/O.CON.KAPX.FL.W.0002.000000T0000Z-130313T0000Z/
/STRM4.1.ER.130312T0320Z.130312T0830Z.130312T1800Z.NO/
502 AM EDT TUE MAR 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE RIFLE RIVER NEAR STERLING.
* UNTIL THIS EVENING.
* AT  4:30 AM TUESDAY THE STAGE WAS 7.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO BEGIN FALLING BY MIDDAY...TO 
  BELOW FLOOD STAGE IN THE AFTERNOON.
* IMPACT...AT 6.0 FEET...HIGH WATER BEGINS TO IMPACT CANOE LIVERY AT 
  RIVER VIEW CAMPGROUND.

 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       WED     THU     FRI

RIFLE RIVER
  STERLING           6    7.5  TUE 04 AM       5.3     4.1     3.2



$$
048 
WGUS83 KAPX 121400
FLSAPX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1000 AM EDT TUE MAR 12 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MICHIGAN...

  RIFLE RIVER NEAR STERLING AFFECTING ARENAC COUNTY

.RECENT RAINFALL AND SNOWMELT HAS RESULTED IN WATER LEVEL RISES ON 
THE RIFLE RIVER IN ARENAC COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

STAY TUNED TO NOAA WEATHER RADIO...OR LOCAL MEDIA OUTLETS...FOR THE 
LATEST INFORMATION CONCERNING THIS FLOODING SITUATION.

THE NATIONAL WEATHER SERVICE IN GAYLORD WILL ISSUE ANOTHER STATEMENT 
ON THIS DEVELOPING SITUATION LATER THIS AFTERNOON AS NEW 
INFORMATION BECOMES AVAILABLE.

&&

MIC011-130200-
/O.EXT.KAPX.FL.W.0002.000000T0000Z-130314T1100Z/
/STRM4.1.ER.130312T0320Z.130312T1330Z.130314T0500Z.NO/
1000 AM EDT TUE MAR 12 2013

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE RIFLE RIVER NEAR STERLING.
* UNTIL THURSDAY MORNING.
* AT  9:30 AM TUESDAY THE STAGE WAS 8.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY THURSDAY MORNING.
* IMPACT...AT 9.0 FEET...HIGH WATER BEGINS TO IMPACT CAMPGROUND AT 
  WHITE'S CANOE LIVERY AT MELITA ROAD BRIDGE.
 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       WED     THU     FRI

RIFLE RIVER
  STERLING           6    8.4  TUE 09 AM       8.0     5.9     4.1

$$

JPB
864 
WGUS83 KAPX 130648
FLSAPX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
248 AM EDT WED MAR 13 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MICHIGAN...

  RIFLE RIVER NEAR STERLING AFFECTING ARENAC COUNTY

.THE RIVER LEVEL ON THE RIFLE RIVER AT STERLING HAS FALLEN BELOW
FLOOD STAGE 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

THIS IS THE FINAL STATEMENT FOR THIS FLOODING EVENT.

&&

MIC011-130718-
/O.CAN.KAPX.FL.W.0002.000000T0000Z-130314T1100Z/
/STRM4.1.ER.130312T0320Z.130312T1930Z.130313T0413Z.NO/
248 AM EDT WED MAR 13 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE RIFLE RIVER NEAR STERLING.
* AT  2:30 AM WEDNESDAY THE STAGE WAS 5.5 FEET. 
* FELL BELOW FLOOD STAGE AT 12:13 AM WEDNESDAY.
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 2.9 FEET BY TOMORROW 
  MORNING.
* IMPACT...AT 6.0 FEET...HIGH WATER BEGINS TO IMPACT CANOE LIVERY AT 
  RIVER VIEW CAMPGROUND.

 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       THU     FRI     SAT

RIFLE RIVER
  STERLING           6    5.5  WED 02 AM       3.2     2.7     2.6



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this river flood warning went out at Mar 11, 7:45 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Mar 11, 7:45 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
745 PM EDT MON MAR 11 2013

.SYNOPSIS...
ISSUED AT 417 PM EDT MON MAR 11 2013

COLDER AIR WILL FILTER IN TONIGHT...IN THE WAKE OF A PASSING COLD
FRONT. AN UPPER LEVEL LOW PRESSURE SYSTEM...WILL KEEP UNSETTLED
WEATHER IN THE GREAT LAKES THROUGH TUESDAY NIGHT...WITH ANY
LINGERING LIGHT RAIN TRANSITIONING TO LAKE ENHANCED SNOW TONIGHT.
SOME ACCUMULATION IS EXPECTED...PARTICULARLY OVER NORTHWEST LOWER
AND EASTERN UPPER. HIGH PRESSURE WILL BRING A RETURN TO FAIR WEATHER
BRIEFLY THURSDAY...BEFORE THE NEXT LOW PRESSURE SYSTEM BRINGS THE
NEXT CHANCE OF SNOW BY FRIDAY.

&&

.UPDATE...
ISSUED AT 745 PM EDT MON MAR 11 2013

AREA OF WIDESPREAD PRECIP CONTINUES TO STREAM NORTHWARD THRU MUCH
OF OUR CWA THIS EVENING IN THE VCNTY OF THE SURFACE LOW CENTER.
BACK EDGE OF THIS PRECIP SHIELD HAS REACHED THE SRN BORDER OF OUR
CWA. PRECIP TAPERS OFF TO JUST SOME SCATTERED SHOWER ACTIVITY
BEHIND IT. PRECIP TYPE IS MAINLY RAIN FOR MUCH OF OUR CWA ATTM...
ALTHOUGH THERE MAY BE SOME WET SNOW MIXING IN ALONG THE LAKE
MICHIGAN SHORELINE OF NW LWR MICHIGAN WHERE TEMPS HAVE DROPPED
INTO THE MID 30S THANKS TO CAA IMMEDIATELY BEHIND THE SURFACE LOW.
THIS AREA OF PRECIP SHOULD MOVE OUT BY LATE EVENING. POPS WILL
DROP TO SCATTERED/ISOLD AFTER 03Z...AND PRECIP TYPE WILL GRADUALLY
TRANSITION FROM RAIN TO SNOW FROM SW TO NE AS CAA COMMENCES. HAVE
MADE SOME UPWARD ADJUSTMENTS TO POPS FOR EARLY EVENING BASED ON
RADAR TRENDS. OTHERWISE...OVERALL FLAVOR OF THE FORECAST IS ON
TARGET.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 417 PM EDT MON MAR 11 2013

18Z SURFACE ANALYSIS SHOWS A BROAD AREA OF LOW PRESSURE ACROSS
MICHIGAN/EASTERN WISCONSIN CONSISTING OF TWO CENTERS.  THE ORIGINAL
LOW WAS OVER NORTHERN LAKE MICHIGAN...AND A SECOND OVER SOUTHWEST
LOWER MICHIGAN WITHIN A GENERAL BAGGINESS IN THE SURFACE PRESSURE
PATTERN ASSOCIATED WITH AN AREA OF 2-4MB/3H PRESSURE FALLS OVER
SOUTHERN LOWER MICHIGAN/EASTERN INDIANA/OHIO.  THIS IS INDICATIVE OF
SECONDARY DEVELOPMENT ASSOCIATED WITH SHORT WAVE ENERGY LIFTING
NORTHEAST ACROSS INDIANA...AND ALSO RESPONSIBLE FOR ANOTHER SURGE OF
RAINFALL LIFTING INTO SOUTHERN LOWER MICHIGAN.  A COLD FRONT
CONNECTS THE TWO LOW CENTERS...WITH A WARM FRONT EXTENDING FROM THE
NORTHERN LOW EAST ACROSS THE STRAITS/NORTH CHANNEL.  FOG REMAINS
PREVALENT NORTH OF THE WARM FRONT ACROSS EASTERN UPPER...AND HAS
BECOME MORE PATCHY OVER NORTHERN LOWER.

INDIANA SHORT WAVE TROUGH WILL LIFT ACROSS THE THUMB THIS EVENING...
WITH THE SECONDARY SURFACE LOW FOLLOWING IT INTO ONTARIO.  LOW LEVEL
COLD AIR WILL WRAP INTO LOWER MICHIGAN BEHIND THE LOW TONIGHT...WITH
CHILLY CYCLONIC FLOW PERSISTING INTO TUESDAY WITH ADDITIONAL SHORT
WAVE ENERGY ROTATING ACROSS THE OHIO VALLEY.  850MB TEMPERATURES
SINKING BELOW -10C WILL ALLOW LAKES SUPERIOR/MICHIGAN TO GET BACK
INTO THE ACT...SO PRECIPITATION CHANCES WILL BE THE MAIN FORECAST
PROBLEM IN THE SHORT TERM.

MAIN BAND OF RAIN WILL LIFT UP ACROSS NORTHEAST LOWER AND WRAP BACK
INTO EASTERN UPPER THIS EVENING...WITH A BAND OF DEFORMATION
PRECIPITATION CURRENTLY OVER EASTERN WISCONSIN LIFTING ACROSS
NORTHWEST LOWER MICHIGAN.  LEADING PRECIPITATION WILL PROBABLY BE
ALL RAIN TO THE EAST...WITH DEFORMATION PRECIP TRANSITIONING OVER TO
LIGHT SNOW.  WILL PROBABLY BE A PERIOD OF TIME ACROSS NORTHERN LOWER
MICHIGAN WHERE NOT MUCH OF ANYTHING IS OCCURRING...THOUGH PERHAPS A
PERIOD OF DRIZZLE/FREEZING DRIZZLE BEFORE LOW LEVEL TEMPERATURES
DROP SUFFICIENTLY OVERNIGHT TO ALLOW LAKE CONVECTION TO GET GOING.

SNOW SHOWERS TO BECOME MORE PREVALENT TUESDAY WITHIN MOSTLY WESTERLY
FLOW WITHIN THE CBL.  DIURNAL IMPACTS (MELTING/BAND BREAKUP INTO
MORE CELLULAR ELEMENTS) SHOULD LIMIT POTENTIAL SNOW AMOUNTS UNTIL WE
GET TOWARD TUESDAY NIGHT.  SO NOT GOING TO GO WILD WITH SNOW
ACCUMULATIONS DURING THE DAY TUESDAY...MAYBE AN INCH OR TWO AND WILL
SAVE THE GREATER IMPACTS WITH THIS EVENT FOR THE LATER FORECAST
PERIODS (WILL CONTINUE TO MENTION ACCUMULATION POTENTIAL IN THE
AFTERNOON RENDITION OF THE HAZARDOUS WEATHER OUTLOOK).

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 417 PM EDT MON MAR 11 2013

WRAP AROUND/LINGERING ABUNDANT MOISTURE IN COMBINATION WITH DECENT
OVER LAKE INSTABILITY REMAIN ACROSS THE REGION TUESDAY NIGHT INTO
EARLY WEDNESDAY. IN ADDITION...A SHORT WAVE MOVING THROUGH THE FLOW
WILL LIKELY ENHANCE ACTIVITY. THE PATTERN AFTER THAT LOOKS TENUOUS
AT BEST WITH EXTENDED MODELS VARYING ON THE DETAILS OF POSSIBLE WARM
ADVECTION LATE IN THE WEEK AND POSSIBLE SHORT WAVES MOVING THROUGH
THE FLOW EARLY IN THE WEEKEND. LASTLY ANOTHER STRONGER SYSTEM MAY
APPROACH THE REGION EARLY NEXT WEEK. OVERALL...EXPECT TEMPERATURES
TO BE BELOW MID MARCH AVERAGES THROUGH THE PERIOD. THE MAIN LONG
TERM FORECAST CONCERNS REVOLVE AROUND SNOW ACCUMULATIONS TUESDAY
NIGHT INTO WEDNESDAY THEN POPS FOR THE REMAINDER OF THE PERIOD.

TUESDAY NIGHT INTO WEDNESDAY...MOISTURE CONTINUES TO LINGER ACROSS
THE REGION TUESDAY NIGHT INTO WEDNESDAY MORNING AND TEAMS UP WITH A
NORTHERN STREAM SHORT WAVE DROPPING DOWN THROUGH THE FLOW TO LEAD TO
MORE LAKE EFFECT/ENHANCED SNOW SHOWERS (DELTA TS IN THE MIDDLE
TEENS). THE FLOW VEERS FROM WEST NORTHWEST TUESDAY EVENING INTO THE
NORTH NORTHWEST OVERNIGHT TUESDAY INTO WEDNESDAY. FAVORED SNOW
REGIMES COULD SEE A FEW INCHES OF ACCUMULATION TUESDAY NIGHT...WHICH
IS SUPPORTED BY SIPS ANALOGS ALONG WITH LOCAL SIMILAR SOUNDINGS
DATA. ACTIVITY IS THEN EXPECTED TO WANE WEDNESDAY AFTERNOON AS MUCH
DRIER AIR ADVECTS INTO THE REGION. LOWS IN THE MIDDLE TEENS TO LOWER
20S. HIGHS IN THE CHILLY MIDDLE 20S TO LOWER 30S.

WEDNESDAY NIGHT...SURFACE AND UPPER LEVEL RIDGING BUILD INTO THE
REGION LEADING TO CLEARING SKIES AND LIGHTER WINDS. THIS IN
COMBINATION WITH AN ANTICIPATED FRESH SNOWPACK...SHOULD LEAD TO
DECENT RADIATIONAL COOLING CONDITIONS. EXPECT LOWS IN THE SINGLE
DIGITS AND TEENS...WITH A BIT OF LINGERING WIND PREVENTING
WIDESPREAD BELOW ZERO READINGS.

THURSDAY...SURFACE AND UPPER LEVEL RIDGING IS EXPECTED TO LEAD TO A
WELL DESERVED DRY DAY. HIGHS RANGING FROM THE MIDDLE AND UPPER 20S
NORTH TO THE MIDDLE 30S SOUTH.

THURSDAY NIGHT THROUGH MONDAY...THIS IS WHERE THE FORECAST BECOMES A
BIT MORE TENUOUS...THOUGH NOT A SURPRISE GIVEN THE TIME OF THE
YEAR...I.E. TRANSITION BETWEEN SEASONS. THE COMBINATION OF WARM
ADVECTION/SHORT WAVES MOVING THROUGH THE FLOW WILL BRING CHANCES FOR
MAINLY LIGHT SNOW SHOWERS FROM LATER THURSDAY NIGHT INTO FRIDAY
NIGHT...POSSIBLY EXTENDING INTO SATURDAY DEPENDING UPON THE TIMING.
IT THEN LOOKS LIKE A BREAK IN THE WEATHER FOR SUNDAY WITH ANOTHER
POSSIBLY STRONGER SYSTEM EARLY NEXT WEEK. OVERALL IT IS EXPECTED TO
REMAIN ON THE CHILLY SIDE FOR THE MIDDLE OF MARCH WITH HIGHS RANGING
FROM THE UPPER 20S TO MIDDLE 30S (PERHAPS EVEN AROUND 40 SOUTHEAST
FRIDAY) AND LOWS IN THE TEENS TO LOWER 20S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 745 PM EDT MON MAR 11 2013

WIDESPREAD RAIN SHOWERS...MIXED WITH SOME SNOW SHOWERS AROUND
MBL...WILL TAPER OFF TO SCATTERED SHOWERS BY LATE EVENING. PRECIP
TYPE WILL GRADUALLY CHANGE FROM RAIN TO SNOW FROM SW TO NE ACROSS
NRN LWR MICHIGAN AS COLD AIR SWEEPS INTO THE AREA BEHIND THE COLD
FRONT. WIDESPREAD SNOW SHOWERS WILL DEVELOP BY AROUND 12Z TUESDAY
AND CONTINUE THRU 00Z WEDNESDAY. OVERALL CONDITIONS WILL REMAIN
IFR THRU THE ENTIRE TAF FORECAST PERIOD AS THIS PRECIP EVENT
CONTINUES TO UNFOLD. WINDS WILL BECOME WESTERLY IN THE WAKE OF THE
DEPARTING LOW TONIGHT...AND STRENGTHEN IN TUESDAY WITH GUSTS TO 10
KTS EXPECTED.

&&

.MARINE...
ISSUED AT 417 PM EDT MON MAR 11 2013

WINDS WILL BE VARIABLE THIS EVENING AS SURFACE LOW MOVES NORTHEAST
ACROSS LOWER MICHIGAN...THEN BECOME MORE PREDOMINANTLY WEST TONIGHT
INTO TUESDAY.  MAY GET ENOUGH GUSTINESS TO WARRANT SMALL CRAFT
ADVISORIES ON LAKE MICHIGAN BY TUESDAY MORNING.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.

&&

UPDATE...MR
SYNOPSIS...NS
SHORT TERM...JB
LONG TERM...AS
AVIATION...MR
MARINE...JB
Hazardous weather outlook, Mar 11, 4:24 PM EDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
424 PM EDT MON MAR 11 2013

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
121100-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
424 PM EDT MON MAR 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT.

TEMPERATURES FALLING BELOW FREEZING THIS EVENING WILL RESULT IN WET
ROADS TURNING ICY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ACCUMULATING SNOW IS EXPECTED IN THE SNOWBELTS OF EASTERN UPPER
AND NORTHWEST LOWER MICHIGAN TUESDAY AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS:

BY PHONE: 1-800-647-8676 (REPORTS ONLY PLEASE...NO FORECASTS)

BY FACEBOOK: FACEBOOK.COM/US.NATIONALWEATHERSERVICE.GAYLORD.GOV

BY TWITTER: TWITTER.COM/NWSGAYLORD

&&

FOR MORE INFORMATION VISIT HTTP://WEATHER.GOV/APX.

JPB

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 4:06 AM EDTSmall Craft AdvisoryAPX52 hr

Nearby

River Flood Warnings in Michigan, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.